# SDR COMA0060065

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3867317
- Condition: Corroded
- Location: Bs 349
- Part time: 11,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP PLATES OUTBOARD OF LBL 27, LBL9, RBL 9 AND RBL 27FS 349.0 CORRODED.  REMOVED AND INSTALLED NEW TOP PLATES IAW WVAC EO 601R-53-0866.
